# SDR IPXA2022070683860

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 112N310111
- Part serial: NA
- Condition: Corroded
- Location: Lh Sk Ws 162-182
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4LH WING UPPER SURFACE SHOWING SIGNS OF CORROSION BETWEEN WS 150.00 - WS 177.50 DOT 33-022UPPER SKIN BLENDED IS WITHIN LIMITS PER SRM 57-20-01-1A-1 TABLE IV LIMITS. REPAIRED AREA IAW SRM 57-20-01-1A-1 DETAIL M PART 2. WORKED PER UPS RCD 271181
